# SDR DALA2019070104011

- Difficulty date: June 26, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 84,441 hours, 38,298 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Spring
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 673 ON WALK AROUND NOTICED FLAPPER DOOR ON FRONT RIGHT OVERWING EXIT DOOR SPRING INOP. CORRECTIVE ACTION: REF ERA 579299-14. (5958934)
